# SDR UPS01234573

- Difficulty date: December 29, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 2730 · Elevator Control System
- Part: Connector
- Condition: Loose
- Location: Stick Shaker
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORT-STAB TRIM AND STICK SHAKER ON APPROACH     CLEANED AND LUBED JACK SCREW. R/R CONNECTOR ON CAPT STICK SHAKER
